# SDR 2009FA0000748

- Difficulty date: August 28, 2009
- Submitted: August 28, 2009
- Operation: General aviation
- Aircraft: N180BP
- Make and model: Piagio P180
- Aircraft serial: 1004
- Aircraft time: 3,264 hours
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21178049
- Part serial: 89111
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 3,264 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT ALTITUDE THE CABIN PRESSURE WARNING LIGHT ILLUMINATED AND THE RATE OF CLIMB FOR THE CABIN ALTITUDE WAS 4000' ASCENDING. PILOT'S MADE AN EMERGENCY DECEND TO 12,000 FT. BACK AT THE STATION THE FAULT LIGHT ON THE SELECTOR PANEL REMAINS ILLUMINATED INDICATING A VOLTAGE SUPPLY PROBLEM TO THE CONTROLLER.
